Hi! Simply click below and type your query.
Our experts will reply you very soon.
We are extensively known for trading, distributing and supplying excellent quality Anticold Tablet in Ahmedabad, Gujarat, India to our valuable clients. Tablet contains Paracetamol 500mg, CPM 4mg, Phenylephrine 5mg. Clients can avail this Anticold Tablet at industry leading prices from us.
Brand Name : Glycold-Plus Tablet
Each Uncoated Tablet Contains:
Packing Details : 20x10 Amber Blister Pack
MRP : 30.00INR